# SDR HNAA2012020100524

- Difficulty date: February 1, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 50,706 hours, 56,083 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Part number: 30147211
- Part serial: U0054
- Condition: Failed
- Location: Deice Boot
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEICE BOOT DO NOT WORK IN AUTO, FAST OR SLOW. MANUAL WORKS OK.  R & R BOOT TIMER AND OPS CHECKED GOOD IAW MM 30-10-00.
